# SDR REXA2020030400305

- Difficulty date: February 27, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Grill
- Part number: A843021505
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS: CRACKED CHIMNEY GRILLS (3 E/A) AT FWD CARGO COMPARTMENT.
"
"SUMMARY: OF NRC:00421; CHIMNEY GRILLS (2 E/A´S) WERE VERIFIED AND REPLACED PER CRJ-900 IPC 53-32-31-01 ITEM: 270 P/N: A843021-501 AND ITEM: 300 P/N: A843021-505, AND CRACKED CHIMNEY GRILL (1 E/A) ITEM:330 P/N:A843021-507 WAS REPAIRED PER REO 670-53-32-004 REV. -D REPAIR 1.       
"
